# SDR YENA200227

- Difficulty date: November 1, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 10,723 hours, 4,892 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Shock Absorber
- Part number: D23592020
- Part serial: L1315
- Condition: Misaligned
- Location: Nose Gear
- Part time: 10,723 hours, 4,892 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT #3, BUF to JFK, Landing gear shock absorber fault Wheel Nose wheel Steer fault ECAM after take off. Gear would not go up. Nose gear 90 degree on landing with failure.Inspected nose gear, Removed and replaced shockstrut assy per AMM 32-21-13-401 and AMM 32-21-13-000-001, Ops and leak check ok, performed normal and alt gear operation, all normal and OK for service as per ref AMM 32-21-16-000-002. Note: Crew reported that after take off from BUF gear would not retract. research of PFR data showed L/G shock absorber fault with associated NLG prox sensor faults identified by both LGCIU 1 and 2. Also a NW Steering fault was identified by BSCU 1 and 2.Aircraft landed at JFK iaw FCOM procedures 3.02.32 P1.  N
